# SDR 06FDEA3014

- Difficulty date: August 20, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP INBD SEGMENT LOWER SKIN FOUND NUMEROUS DENT MARK AS MARKED.
